Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin XL and anxiety hitman60

Posted by raisinb on December 9, 2008, at 14:02:04

In reply to Wellbutrin XL and anxiety, posted by hitman60 on December 9, 2008, at 10:31:54

Anxiety is one of the most common side effects of Wellbutrin. I guess it depends on how bad it is. Is it making you nonfunctional? Can you tolerate it for another week, two weeks? Anxiety may very well lessen after several weeks on the drug.

Another option is to talk to your doctor about adding something else--like an SSRI--to balance out the stimulant effect of the Wellbutrin. My dr. added Zoloft when the WB wigged me out and it worked well. You could also ask him for an anti-anxiety drug (Xanax, etc.) to get you through the worst part. Maybe call him and discuss your options.

As far as quitting goes, it's fine (according to my pdoc) to quit Wellbutrin cold turkey. It does not commonly cause withdrawal symptoms. However, if it makes you feel better, you can cut the XL pills in halves or quarters and gradually taper down.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:raisinb thread:867699
URL: http://www.dr-bob.org/babble/20081204/msgs/867737.html